It could be a fibormyalgia flare; they have discovered, fairly recently, I think, that fibormyalgia does have an effect on the bowels. It seems only logical that it might also effect the stomach as well. But, you'll not be able to know that for sure if you don't make sure that the gall bladder is functioning okay.
No, the nausea was never so bad that I vomited. It is a possibility, but it's my understanding that most people do not, even if they have a very bad gall bladder.
No, my back didn't hurt me lying down, but then I was 23 and I don't have fibro. If you have a bad pressure point in your lower back, hip, knee, etc., make sure you tell the technician and ask if you could have a thin pillow to lay the affected body part on. I know I had a pillow for my head; I don't know if they can put a pillow under your back because they may not can cover the table up with anything extra and still get a good picture, but from the waist-down, they should be able to help you out. They may strap you to the table, which they never did to me, but it's such a narrow table, it can be hard to keep your arms propped up on it comfortably, so you may feel that you want it in order to be able to lay in a more relaxed state and not feel like you're falling off. Of course, you may go to a facility that has upgraded their tables for larger people, meaning they'd be comfortable for a normal-sized person.
No, you don't only get nauseated when your gall bladder is bad; the medicine can make anyone a bit sick, so if you get nauseated during the test, don't think Ah, ha! that's the problem!
I think every person in America has a fatty liver these days. It's either because that's the new "epidemic" that the medical field has invented, or because we all have such bad diets and eat so many bad fats that end up getting concentrated in the liver. Hey, someone can make good patte out of your one day!
I have no idea why that particular "problem", though would hurt anyone during a test; like I said, I think everyone has that problem nowadays. The medicine doesn't effect the liver at all: it just simulates the chemical change that happens when you eat a meal and makes the gall bladder empty. I think it makes you nauseated because there's no actual food in your stomach, so that bile dump is happening when it shouldn't be, and that's why it makes everyone a bit queasy.
I don't know about
the sedative. I don't think it would interfere with the test, but you would need to ask your doctor for it in advance; the most he'd let you have, I'm sure, was a valium, or something of that nature, just to take the edge off. Nothing as strong as what they give you for a colonoscopy; they won't knock you out for it. The lab tech won't be able to give you anything since he's not allowed to dispense anything like that, so, like I said, you will need to get a prescript
ion in advance. And, of course, someone to drive you home after taking it.